Hospira—1,000 mL Flexible IV Containers Containing Lactated Ringer's and Dextrose for Injection: May Leak; May Be Contaminated with Mold

October 17, 2012 | Risk Management News

Preview

ECRI Institute’s complete weekly summary of medical device hazard and recall information is available in ECRI Institute’s Health Devices Alerts(HDA). For more information about HDA, contact us at clientservices@ecri.org.

In an October 5, 2012, Press Release posted by FDA, Hospira states that the containers below may leak between the cobra cap and the fill-tube seal and that the solution may be contaminated with a spore-like structured particle. Hospira also states that injections of mold may lead to septicemia, potentially causing septic shock. Signs and symptoms may include injection site reactions, fever, shortness of breath, fast heart rate, and general feeling of illness with nausea and vomiting. Hospira states that it has received no reports of adverse events associated with this...

Access Full Content

Contact us today at 610.825.6000.